Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 June 2009

Two-Versions of Conjugate Gradient-Algorithms Based on Conjugacy Conditions for Unconstrained Optimization

Abbas Y. AL-Bayati1, A.J. Salim1 & Khalel K. Abbo1

American Journal of Economics and Business Administration, Volume 1, Issue 2, pp. 97–104 · doi.org/10.3844/ajebasp.2009.97.104

8,108 accesses4,609 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: (CG) algorithms, which we had investigated in this study, were widely used in optimization, especially for large scale optimization problems, because it did not need the storage of any matrix. The purpose of this construction was to find new CG-algorithms suitable for solving large scale optimization problems. Approach: Based on pure conjugacy condition and quadratic convex function two new versions of (CG) algorithms were derived and observed that they were generate descent directions for each iteration, the global convergence analysis of these algorithms with Wolfe line search conditions had been proved. Results: Numerical results for some standard test functions were reported and compared with the classical Fletcher-Reeves and Hestenes-Stiefel algorithms showing considerable improving over these standard CG-algorithms. Conclusion: Two new versions of CG-algorithms were proposed in this study with their numerical properties and convergence analysis and they were out perform on the standard HS and FR CG-algorithms.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

AL-Bayati, A. Y., Salim, A. & Abbo, K. K. (2009). Two-Versions of Conjugate Gradient-Algorithms Based on Conjugacy Conditions for Unconstrained Optimization . American Journal of Economics and Business Administration, 1(2), 97–104. https://doi.org/10.3844/ajebasp.2009.97.104

Licence
© Science Publications
Issue
Volume 1, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Two-Versions of Conjugate Gradient-Algorithms Based on Conjugacy Conditions for Unconstrained OptimizationAmerican Journal of Economics and Business Administration · Volume 1, Issue 2 · pp. 97–104 · © Science PublicationsDownload